Volume 11, issue 5 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Constructing free actions of $p$–groups on products of spheres

Michele Klaus

Algebraic & Geometric Topology 11 (2011) 3065–3084
Abstract

We prove that, for p an odd prime, every finite p–group of rank 3 acts freely on a finite complex X homotopy equivalent to a product of three spheres.

Keywords
group action, product of spheres, homotopy sphere, equivariant spherical fibration
Mathematical Subject Classification 2010
Primary: 57S17
References
Publication
Received: 11 January 2011
Revised: 11 July 2011
Accepted: 25 August 2011
Published: 22 December 2011
Authors
Michele Klaus
Department of Mathematics
University of British Columbia
Vancouver BC V6T 1Z2
Canada